M. J. Dos Santos ; C. A. Raposo ; L. G. R. Miranda ; B. Feng - Exponential stability for a nonlinear porous-elastic system with delay

cm:10439 - Communications in Mathematics, December 13, 2022, Volume 31 (2023), Issue 1 - https://doi.org/10.46298/cm.10439
Exponential stability for a nonlinear porous-elastic system with delay

Authors: M. J. Dos Santos ; C. A. Raposo ; L. G. R. Miranda ; B. Feng

    In this work, we consider the existence of global solution and the exponential decay of a nonlinear porous elastic system with time delay. The nonlinear term as well as the delay acting in the equation of the volume fraction. In order to obtain the existence and uniqueness of a global solution, we will use the semigroup theory of linear operators and under a certain relation involving the coefficients of the system together with a Lyapunov functional, we will establish the exponential decay of the energy associated to the system.


    Volume: Volume 31 (2023), Issue 1
    Published on: December 13, 2022
    Accepted on: December 8, 2022
    Submitted on: December 8, 2022
    Keywords: Mathematics - Analysis of PDEs,35A02 (Primary) 35B35, 35B40 (Secondary),A.0

    Share

    Consultation statistics

    This page has been seen 143 times.
    This article's PDF has been downloaded 88 times.